# SDR FDEA201104151502

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1029
- Condition: Corroded
- Location: Bs 1460 S29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOOR FRAME AT STA 1460 STR 29L TO 30 CORRODED AT LOWER   SECTION OF FRAME.  REMOVED CORROSION ON FRAME STA 1460.  BLENDED AREA ORIG MATERIAL .063 MATERIAL LOSS .015 REMAINING .048.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II AND SRM 51-10-02.  R & R FRAME STA 1460 BETWEEN S-25L TO S-26R IAW SRM 51-40-02.  MAJOR REPAIR.
